# SDR A3L29717

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug C9A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 401424PR225
- Condition: Separation
- Location: Wheel
- Component: 3910063511
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE HAS THREAD SEPARATION.  (X)
